# SDR NACA2024042600001

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,669 hours, 15,528 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER TWO ATTEMPTS.   PERFORMED FIM 49-11 FT 958 APU BITE PROCEDURE NO FAULTS DISPLAYED APU STARTING OPERATION NORMAL IAW AMM 49-11-00.
